Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 26, 2015, 2:07 AM EST for Dooly County, Georgia. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2015, 2:07 AM EST (07:07 UTC)
- Expired
- Mar 5, 2015, 2:07 AM EST
- In force
- 7 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dooly County, GA
The river
Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 10.96 ft at Feb 26, 2015, 12:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
397
WGUS42 KFFC 260707
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 AM EST THU FEB 26 2015
...The National Weather Service in Peachtree City has issued a flood
warning for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC093-262107-
/O.NEW.KFFC.FL.W.0022.150226T0707Z-000000T0000Z/
/BVLG1.1.ER.150226T0645Z.150226T0645Z.000000T0000Z.NO/
207 AM EST THU FEB 26 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Turkey Creek near Byromville.
* From early this morning until further notice.
* At 01AM Thursday the stage was 9.9 feet...And
rising.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
* This crest compares to a previous crest of 10.1 feet on Dec 25 2014.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$3 follow-up statements
390
WGUS82 KFFC 261401
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 AM EST THU FEB 26 2015
...The flood warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
GAC093-270401-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-150227T0652Z/
/BVLG1.1.ER.150226T0645Z.150226T1800Z.150227T0052Z.NO/
901 AM EST THU FEB 26 2015
...Flood Warning extended until later tonight...The Flood Warning
continues for
The Turkey Creek near Byromville.
* Until later tonight.
* At 0845 AM Thursday the stage was 10.6 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* The river will continue rising to near 11.1 feet by this afternoon.
The river will fall below flood stage this evening.
* At 10.0 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$362
WGUS82 KFFC 270008
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EST THU FEB 26 2015
...The flood warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
...The flood warning continues for the following rivers in Georgia...
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
GAC093-270654-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-150227T0654Z/
/BVLG1.1.ER.150226T0645Z.150226T1715Z.150227T0054Z.NO/
708 PM EST THU FEB 26 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Turkey Creek near Byromville.
* Until late tonight.
* At 6 PM Thursday the stage was 10.4 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$
GAC235-271408-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.150226T1845Z.150226T2330Z.000000T0000Z.NO/
708 PM EST THU FEB 26 2015
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 6 PM Thursday the stage was 11.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$940
WGUS82 KFFC 270458
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EST THU FEB 26 2015
...The flood warning is cancelled for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
GAC093-270528-
/O.CAN.KFFC.FL.W.0022.000000T0000Z-150227T0654Z/
/BVLG1.1.ER.150226T0645Z.150226T1715Z.150227T0330Z.NO/
1158 PM EST THU FEB 26 2015
The Flood Warning is cancelled for
The Turkey Creek near Byromville.
* This takes affect immediately.
* Until late tonight.
* At 1100 PM Thursday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
* The creek reached flood stage of 10 feet at 215 AM Thursday
morning...cresting at 11 feet at 1145 AM later Thursday morning.
The creek fell back below flood stage at 1045 PM Thursday evening.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:51 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 26, 12:51 AM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1251 AM EST THU FEB 26 2015 .PREV DISCUSSION... /ISSUED 846 PM EST WED FEB 25 2015/ UPDATE... MAJOR CHANGES TO THE FORECAST FOR THIS WINTER STORM. 00Z FFC SOUNDING SHOWED A VERY DEEP WARM LAYER OVER FFC FROM AROUND 915 MB TO 675 MB...OR ABOUT OVER 7000 FT THICK. THIS WAS BEING ADVECTED NORTHWARD AHEAD OF THE SURFACE LOW THAT WAS OVER SRN MS ALONG THE GULF COAST. 18Z GFS SHOWED THE 850MB 0C DEGREE ISOTHERM HOLDING FROM NEAR CEDARTOWN TO CANTON TO GAINESVILLE THROUGH 06Z. THEN AS THE SURFACE LOW PULLS OFF TO OUR SOUTHEAST...THE COLDER AIR IS PULLED SOUTHWARD. HOWEVER AS THIS HAPPENS THE DEEPEST MOISTURE WILL BE EXITING FROM THE WEST. AT THIS TIME MOST OF THE SNOW HAS SWITCHED OVER TO RAIN OR FREEZING RAIN FROM CARROLLTON TO ATLANTA TO ATHENS WITH SNOW CONTINUING ACROSS EXTREME NORTH GA. WHAT IS NOW EXPECTED TO PLAY OUT IS A BAND OF RAIN/FREEZING RAIN WILL REMAIN NEARLY STATIONARY FROM CEDARTOWN TO CANTON TO GAINESVILLE THROUGH MIDNIGHT...THEN SWITCH OVER TO SNOW OR SNOW FLURRIES BEFORE ENDING. FROM CARROLLTON TO ATLANTA TO ATHENS...RAIN WILL CONTINUE THROUGH MIDNIGHT...THEN SWITCH OVER TO A RAIN/SNOW MIX...THEN FINALLY FLURRIES BEFORE ENDING LATER TONIGHT. PRECIPITATION WILL REMAIN AS RAIN FROM FRANKLIN TO PEACHTREE CITY TO MADISON UNTIL LATE TONIGHT WHEN THERE WILL BE A BRIEF SWITCH OVER TO RAIN/SNOW OR FLURRIES. SNOW ACCUMULATIONS... VERY LITTLE...IF ANY MORE ADDITIONAL SNOW IS EXPECTED FROM CARROLLTON TO ATLANTA TO ATHENS. AN ADDITIONAL 2 TO 3 INCHES OF SNOW IS POSSIBLE ACROSS EXTREME NORTH GEORGIA ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE THROUGH MIDNIGHT FROM CEDARTOWN TO CANTON TO GAINESVILLE. A GLAZE TO 05 INCH OF ICE IS POSSIBLE FROM NORTHERN CARROLL COUNTY TO NORTHERN FULTON COUNTY TO ATHENS. BLACK ICE WILL BE POSSIBLE IN ALL AREAS INCLUDING FROM FRANKLIN TO PEACHTREE CITY TO MADISON. THE WINTER STORM WARNING WILL BE CANCELLED FROM FRANKLIN TO PEACHTREE CITY TO MADISON. HOWEVER A SPECIAL WEATHER STATEMENT WILL BE ISSUED FOR BLACK ICE FOR TOMORROW MORNING DUE TO RESIDUAL WATER ON THE ROADS THAT COULD FREEZE LATE TONIGHT AND EARLY THURSDAY MORNING. THE WINTER STORM WARNING WILL REMAIN IN EFFECT FOR THE REMAINING AREAS DUE TO EITHER SNOW...FREEZING RAIN...SLEET...AND BLACK ICE. PREV DISCUSSION... /ISSUED 306 PM EST WED FEB 25 2015/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... 0.4 TO 6+ INCHES OF SNOW STILL EXPECTED ACROSS NORTH GA MAINLY NORTH OF CEDARTOWN TO GAINESVILLE LINE THIS AFTERNOON THROUGH TONIGHT. SHORT TERM... RAIN MIXED WITH SLEET MIXED WITH SNOW MOVING INTO THE AREA FROM THE WEST RIGHT NOW. TEMPS ACROSS NORTH GA ARE RANGING FROM 33 TO 36 DEGREES AND SLOWLY FALLING AS THE PRECIP MOVES THROUGH. THINGS ARE STILL SHAPING UP FOR A SIGNIFICANT WINTER STORM ACROSS NORTH GEORGIA THIS AFTERNOON AND TONIGHT. CONFIDENCE IS STILL PRETTY HIGH IN THE GENERAL TREND OF THE EVENT...BUT TEMPS ARE FALLING A BIT SLOWER THAN ORIGINALLY EXPECTED. LOOKS LIKE THE ACCUMULATING SNOW WILL BEGIN IN A FEW HOURS AS THE RAIN COOLED AIR HAS TIME TO GET DOWN TO OR BELOW FREEZING. MAIN LOW CENTER FROM THIS SYSTEM IN ALONG THE LA GULF COAST AND IT WILL CONTINUE MOVING NE TO THE MID ATLANTIC COAST THROUGH THROUGH 12-18Z THU. THIS LOW CENTER HAS AN ABUNDANT AMOUNT OF GULF MOISTURE ASSOCIATED WITH IT AND WILL PUSH IT ACROSS GA THIS AFTERNOON THROUGH TONIGHT. OVERALL...VERY LITTLE CHANGE TO PREVIOUSLY PUBLISHED FORECAST AND SNOW ACCUMULATIONS. MODELS ARE STILL IN GOOD AGREEMENT SO CONFIDENCE IS HIGH ON OVERALL PRECIPITATION. QPF IS HIGHEST CLOSER TO THE SURFACE LOW AND IT IS POSSIBLE THAT SOME PORTIONS OF CENTRAL GEORGIA MAY SEE UP TO 1.5 INCHES OF RAIN. PRECIPITATION BEGINS MOVING OUT BETWEEN 00Z-06Z WITH DRY SLOTTING PUSHING INTO CENTRAL GEORGIA SOUTH OF THE DEFORMATION ZONES SETTING UP ACROSS NORTH GEORGIA. AS THIS SURFACE LOW PUSHES ACROSS THE SERN U.S. THERE ARE SOME THUNDERSTORMS MAINLY ALONG THE GULF COAST AND SOUTHERN AL/GA. INSTABILITIES ARE WEAK ACROSS OUR AREA BUT WOULD NOT BE SURPRISED TO SEE A LIGHTNING STRIKE OR 2 ESPECIALLY AREAS SOUTH OF A CSG TO MCN LINE. HAVE NOT ADDED ANY THUNDER TO THE FORECAST AS IT SHOULD NOT BE AN ISSUE. 01 LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES WERE MADE TO THE EXTENDED. PATTERN STILL LOOKS SIMILAR WITH A MOSTLY SOUTHWEST FLOW ALOFT...WEDGE FORMING DURING THE WEEKEND. PREVIOUS DISCUSSION INCLUDED BELOW. 41 LONG TERM /426 AM EST WED FEB 25 2015/... DONT WANT TO TAKE AWAY FOCUS FROM WINTER STORM TODAY/TONIGHT. MOST OF LONG TERM PERIOD IN GOOD SHAPE WITH NO SIGNIFICANT IMPACTS EXPECTED. PATTERN IN LONG TERM PERIOD DOMINATED BY WSWLY FLOW ALOFT WITH STATIONARY FRONT TO OUR SOUTH. LIKELY TO SEE CLOUDS AND POSSIBLY MORNING DRIZZLE/FOG IN THIS PATTERN. STRONG CAD EVENT ALSO SETTING UP BEGINNING SATURDAY WITH OVERRUNNING PRECIP SAT NIGHT AND BECOMING MORE WIDESPREAD SUN/MON. WOULD NOT BE SURPRISED TO SEE SOME LIGHT WINTER PRECIP IN NE GA AT ONSET SAT NIGHT/SUN MORNING. FAIRLY DEEP SFC LOW PROGGED BY MED RANGE MODELS TO DEVELOP OVER CENTRAL US MONDAY MOVING INTO THE MIDWEST...SO QUITE A WARMUP AND THAW DEVELOPING EARLY NEXT WEEK. HAVE CONTINUED MENTION OF TSRA TUES/WED. CERTAINLY TOO FAR OUT TO BE CERTAIN BUT CANT RULE OUT HIGH SHEAR/LOW CAPE SEVERE WX EVENT MON/TUES BASED ON PROGGED SHEAR AND INSTABILITY. SNELSON && .AVIATION... 06Z UPDATE... IFR CIGS WITH MVFR AND IFR VSBYS AT TAF TIME...WITH MOSTLY -RA BUT SOME -SN MIXING IN FOR THE NORTHERN TAFS. EXPECT MOSTLY -RA BUT TAPERING OFF TOWARD SUNRISE. CANNOT RULE OUT CONTINUED OFF AND ON -SN. CIGS SLOW TO IMPROVE TODAY WITH IFR CONDITIONS REMAINING THROUGH AROUND 20Z OR SO /IMPROVING FASTER AT MCN AND CSG/. EXPECT VFR LATE IN THE PERIOD. WINDS NNE TO START 5-10KT BACKING NNW AND NW AROUND SUNRISE AND REMAINING THROUGH THE REST OF THE PERIOD... GENERALLY AROUND 5KT BUT SLIGHTLY HIGHER POSSIBLE AT ATL. //ATL CONFIDENCE...06Z UPDATE... MEDIUM ON WX...-RA VS. -SN. MEDIUM-LOW ON TIMING OF IMPROVING CONDITIONS. HIGH ON WINDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 45 31 48 30 / 20 5 10 10 ATLANTA 45 29 44 30 / 10 5 5 10 BLAIRSVILLE 39 24 38 24 / 30 10 10 10 CARTERSVILLE 42 26 41 26 / 10 5 5 10 COLUMBUS 50 33 51 33 / 10 0 5 5 GAINESVILLE 42 29 43 29 / 20 5 10 10 MACON 48 33 53 33 / 10 5 5 10 ROME 42 25 40 24 / 10 5 5 10 PEACHTREE CITY 46 29 46 28 / 10 5 5 5 VIDALIA 52 37 55 37 / 10 5 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 10 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MADISON... MURRAY...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD. &&
Hazardous weather outlook, Feb 25, 4:42 PM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EST WED FEB 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 442 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM THURSDAY MORNING... SNOW CONTINUES ACROSS NORTH GEORGIA THIS EVENING...AT TIMES MIXED WITH SLEET. SNOW COULD BE HEAVY AT TIMES WITH TOTAL ACCUMULATIONS OVER 6 INCHES POSSIBLE ACROSS THE FAR NORTH. A MIX OF SLEET...SNOW AND RAIN ARE POSSIBLE AS FAR SOUTH AS THE SOUTHERN ATLANTA METRO COUNTIES. PLEASE REFER TO THE WINTER STORM WARNING AND OTHER MESSAGES ON NOAA WEATHER RADIO...WEATHER DOT GOV OR OUR MESSAGES ON FACEBOOK AND TWITTER FOR MORE INFORMATION ON THIS WINTER STORM. ISOLATED THUNDERSTORMS ARE POSSIBLE IN PORTIONS OF CENTRAL GEORGIA. THE MAIN CONCERNS WILL BE GUSTY WINDS AND OCCASIONAL LIGHTNING. BLACK ICE WILL ALSO BE LIKELY OVER NORTH GEORGIA EARLY THURSDAY MORNING AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... BLACK ICE WILL BE POSSIBLE THURSDAY MORNING. ANOTHER CHANCE OF A WINTRY MIX ACROSS THE FAR NORTH SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED BUT OBSERVERS ARE STRONGLY ENCOURAGED TO SUBMIT SNOW AMOUNTS AND ROAD CONDITIONS ON THE WEB AT WEATHER.GOV/ATLANTA OR WITH TWITTER USING THE GAWX HASHTAG OR TAGGING AT NWS ATLANTA.
In the hours before
Special weather statement, Feb 25, 8:44 PM EST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EST WED FEB 25 2015 GAZ039-046-048>055-057-261345- WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-HENRY- 844 PM EST WED FEB 25 2015 ...PATCHY BLACK ICE POSSIBLE THROUGH THURSDAY MORNING... PATCHY BLACK ICE IS POSSIBLE THROUGH THURSDAY MORNING AS WET ROAD SURFACES COMBINE WITH OVERNIGHT TEMPERATURES IN THE UPPER 20S AND LOW 30S. RAIN WILL TAPER OFF OVERNIGHT...AND SOME FLURRIES OR LIGHT SNOW SHOWERS ARE POSSIBLE AFTER MIDNIGHT...BUT NO ACCUMULATIONS ARE EXPECTED. MOTORISTS ARE URGED TO SLOW DOWN AND USE EXTREME CAUTION. BE ALERT FOR PATCHY SLICK SPOTS...ESPECIALLY ON BRIDGES AND OVERPASSES. TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY 10 AM.
Local storm report, Feb 25, 9:13 PM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM SLEET MADISON 33.60N 83.47W
02/25/2015 U0.0 INCH MORGAN GA EMERGENCY MNGR
SLEET AND FREEZING RAIN HAS BEGUN TO FALL ACROSS MORGAN
COUNTY PER THE EM.
0124 PM SLEET DALLAS 33.92N 84.84W
02/25/2015 U0.0 INCH PAULDING GA PUBLIC
SLEET HAS BEEN REPORTED IN PAULDING COUNTY.
0137 PM SLEET CEDARTOWN 34.01N 85.25W
02/25/2015 U0.0 INCH POLK GA EMERGENCY MNGR
POLK EM REPORTED SLEET NOW FALLING IN THE COUNTY.
0149 PM SLEET MARIETTA 33.95N 84.55W
02/25/2015 U0.0 INCH COBB GA AWOS
DOBBINS ARB REPORTING ICE PELLETS ON THEIR OBSERVATION.
0342 PM SLEET 2 E ROSWELL 34.02N 84.32W
02/25/2015 E0.5 INCH FULTON GA PUBLIC
THE PUBLIC REPORTED HEAVY SLEET MIXING WITH SNOW BUT
THE SLEET ACCUMULATED.
0351 PM SLEET 1 N MORROW 33.60N 84.34W
02/25/2015 M0.3 INCH CLAYTON GA COCORAHS
SLEET ACCUMULATED TO AT LEAST ONE QUARTER INCH.
0504 PM SNOW CARTERSVILLE 34.17N 84.80W
02/25/2015 E2.0 INCH BARTOW GA PUBLIC
PUBLIC REPORTED THIS AMOUNT. SNOW CONTINUING.
0507 PM SNOW 1 N DAHLONEGA 34.55N 83.98W
02/25/2015 M1.2 INCH LUMPKIN GA PUBLIC
SNOW CONTINUES TO FALL AT THIS LOCATION.
0528 PM SNOW 5 SE ADAIRSVILLE 34.32N 84.87W
02/25/2015 M3.0 INCH BARTOW GA CO-OP OBSERVER
THIS IS A STORM TOTAL.
0530 PM SNOW TRENTON 34.87N 85.51W
02/25/2015 E1.3 INCH DADE GA PUBLIC
RECEIVED VIA SOCIAL MEDIA.
0530 PM SNOW TALKING ROCK 34.51N 84.51W
02/25/2015 M2.5 INCH PICKENS GA PUBLIC
PUBLIC MEASURED SNOWFALL OF 2.5 INCHES IN TALKING ROCK.
0549 PM SNOW SUMMERVILLE 34.48N 85.35W
02/25/2015 M2.0 INCH CHATTOOGA GA EMERGENCY MNGR
RECEIVED NWSCHAT FROM THE EM
0600 PM SNOW SAUTEE 34.68N 83.68W
02/25/2015 M2.6 INCH WHITE GA CO-OP OBSERVER
0601 PM SNOW 1 N DALLAS 33.94N 84.84W
02/25/2015 M2.3 INCH PAULDING GA PUBLIC
RECEIVED VIA SOCIAL MEDIA
0604 PM SNOW DAWSONVILLE 34.42N 84.12W
02/25/2015 M2.0 INCH DAWSON GA PUBLIC
THIS SNOW FELL IN 1.5 HOURS.
0620 PM SNOW 2 N CEDARTOWN 34.04N 85.25W
02/25/2015 M2.5 INCH POLK GA AMATEUR RADIO
THE SNOW BEGAN AROUND 240 PM AND IS CONTINUING.
0630 PM SNOW CEDARTOWN 34.01N 85.25W
02/25/2015 M3.0 INCH POLK GA PUBLIC
PUBLIC REPORTED 3 INCHES OF SNOWFALL ACCUMULATION VIA
SOCIAL MEDIA.
0700 PM SNOW 3 SE JASPER 34.44N 84.39W
02/25/2015 M3.4 INCH PICKENS GA COCORAHS
0732 PM SNOW RINGGOLD 34.92N 85.11W
02/25/2015 M3.0 INCH CATOOSA GA PUBLIC
PUBLIC REPORTED 3 INCHES OF SNOW IN RINGGOLD.
0755 PM SNOW ELLIJAY 34.70N 84.48W
02/25/2015 M4.0 INCH GILMER GA EMERGENCY MNGR
RECEIVED THIS REPORT FROM THE COUNTY EM.
0755 PM SNOW ADAIRSVILLE 34.37N 84.93W
02/25/2015 M4.0 INCH BARTOW GA PUBLIC
PUBLIC MEASURED ABOUT 4 INCHES OF SNOWFALL IN
ADAIRSVILLE.
0822 PM SNOW ROME 34.26N 85.19W
02/25/2015 M3.5 INCH FLOYD GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED SNOWFALL ACCUMULATION
OF 3.5 INCHES. THE SNOWFALL HAD ENDED AT THE TIME OF THE
REPORT.
0839 PM SNOW DALTON 34.77N 84.97W
02/25/2015 M3.0 INCH WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SNOWFALL ACCUMULATION OF 2.9
INCHES. LIGHT SNOW WAS CONTINUING TO FALL AT THE TIME OF
THE REPORT.
&&
EVENT NUMBER FFC1500115 FFC1500116 FFC1500117 FFC1500118 FFC1500120
FFC1500121 FFC1500123 FFC1500125 FFC1500127 FFC1500128 FFC1500137
FFC1500129 FFC1500132 FFC1500130 FFC1500131 FFC1500119 FFC1500124
FFC1500133 FFC1500136 FFC1500126 FFC1500135 FFC1500122 FFC1500134
RWILLISLocal storm report, Feb 25, 10:37 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM SNOW 1 N INDIAN SPRINGS 34.97N 85.17W
02/25/2015 M6.1 INCH CATOOSA GA AMATEUR RADIO
TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
OBSERVATION.
&&
EVENT NUMBER FFC1500143
BELANGERLocal storm report, Feb 25, 10:46 PM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM SLEET 2 E ROSWELL 34.02N 84.32W
02/25/2015 E0.5 INCH FULTON GA PUBLIC
THE PUBLIC REPORTED HEAVY SLEET MIXING WITH SNOW BUT
THE SLEET ACCUMULATED.
0351 PM SLEET 1 N MORROW 33.60N 84.34W
02/25/2015 M0.3 INCH CLAYTON GA COCORAHS
SLEET ACCUMULATED TO AT LEAST ONE QUARTER INCH.
0420 PM SNOW CALHOUN 34.50N 84.95W
02/25/2015 M1.0 INCH GORDON GA PUBLIC
PUBLIC REPORTED ONE INCH OF SNOW ACCUMULATION EARLY ON
IN THE EVENT VIA SOCIAL MEDIA.
0504 PM SNOW CARTERSVILLE 34.17N 84.80W
02/25/2015 E2.0 INCH BARTOW GA PUBLIC
PUBLIC REPORTED THIS AMOUNT. SNOW CONTINUING.
0528 PM SNOW 5 SE ADAIRSVILLE 34.32N 84.87W
02/25/2015 M3.0 INCH BARTOW GA CO-OP OBSERVER
THIS IS A STORM TOTAL.
0530 PM SNOW TALKING ROCK 34.51N 84.51W
02/25/2015 M2.5 INCH PICKENS GA PUBLIC
PUBLIC MEASURED SNOWFALL OF 2.5 INCHES IN TALKING ROCK.
0600 PM SNOW SAUTEE 34.68N 83.68W
02/25/2015 M2.6 INCH WHITE GA CO-OP OBSERVER
0601 PM SNOW 1 N DALLAS 33.94N 84.84W
02/25/2015 M2.3 INCH PAULDING GA PUBLIC
RECEIVED VIA SOCIAL MEDIA
0604 PM SNOW DAWSONVILLE 34.42N 84.12W
02/25/2015 M2.0 INCH DAWSON GA PUBLIC
THIS SNOW FELL IN 1.5 HOURS.
0620 PM SNOW 2 N CEDARTOWN 34.04N 85.25W
02/25/2015 M2.5 INCH POLK GA AMATEUR RADIO
THE SNOW BEGAN AROUND 240 PM AND IS CONTINUING.
0630 PM SNOW CEDARTOWN 34.01N 85.25W
02/25/2015 M3.0 INCH POLK GA PUBLIC
PUBLIC REPORTED 3 INCHES OF SNOWFALL ACCUMULATION VIA
SOCIAL MEDIA.
0700 PM SNOW 3 SE JASPER 34.44N 84.39W
02/25/2015 M3.4 INCH PICKENS GA COCORAHS
0732 PM SNOW RINGGOLD 34.92N 85.11W
02/25/2015 M3.0 INCH CATOOSA GA PUBLIC
PUBLIC REPORTED 3 INCHES OF SNOW IN RINGGOLD.
0739 PM SNOW JASPER 34.47N 84.43W
02/25/2015 M3.0 INCH PICKENS GA PUBLIC
PUBLIC REPORTED 3 INCHES OF SNOW ACCUMULATION VIA
SOCIAL MEDIA.
0740 PM SNOW WOODSTOCK 34.10N 84.52W
02/25/2015 M2.0 INCH CHEROKEE GA PUBLIC
PUBLIC REPORTED 2 INCHES OF SNOW ACCUMULATION IN
WOODSTOCK VIA SOCIAL MEDIA. SLEET BEGAN AFTER THE SNOW
ACCUMULATED
0755 PM SNOW ADAIRSVILLE 34.37N 84.93W
02/25/2015 M4.0 INCH BARTOW GA PUBLIC
PUBLIC MEASURED ABOUT 4 INCHES OF SNOWFALL IN
ADAIRSVILLE.
0822 PM SNOW ROME 34.26N 85.19W
02/25/2015 M3.5 INCH FLOYD GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED SNOWFALL ACCUMULATION
OF 3.5 INCHES. THE SNOWFALL HAD ENDED AT THE TIME OF THE
REPORT.
0908 PM SNOW TRENTON 34.87N 85.51W
02/25/2015 E7.0 INCH DADE GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED SNOW ACCUMULATION OF 6.5
INCHES ON CONCRETE AND ASPHALT AND 7.5 INCHES ON GRASSY
SURFACES. PERIODS OF HEAVY SNOW WERE OBSERVED WITHIN
SEVERAL MESOSCALE BANDS.
0915 PM SNOW 1 N DAHLONEGA 34.55N 83.98W
02/25/2015 M4.0 INCH LUMPKIN GA TRAINED SPOTTER
SKYWARN COORDINATOR REPORTED SNOW ACCUMULATION OF 4
INCHES AT AN ELEVATION OF 1540FT JUST NORTH OF
DAHLONEGA.
0930 PM SNOW SUMMERVILLE 34.48N 85.35W
02/25/2015 M6.5 INCH CHATTOOGA GA PUBLIC
PUBLIC REPORTED SNOW ACCUMULATION OF 6.5 INCHES IN THE
HIGHER ELEVATIONS OF CHATTOOGA COUNTY...ABOVE 1500FT.
0951 PM SNOW SUMMERVILLE 34.48N 85.35W
02/25/2015 M6.0 INCH CHATTOOGA GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 6 INCHES OF SNOW IN
SUMMERVILLE...WITH HEAVY SNOW STILL FALLING.
1017 PM SNOW DALTON 34.77N 84.97W
02/25/2015 M4.0 INCH WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SNOWFALL ACCUMULATION OF 4.0
INCHES. LIGHT SNOW WAS CONTINUING TO FALL AT THE TIME OF
THE REPORT.
1020 PM SNOW 1 N INDIAN SPRINGS 34.97N 85.17W
02/25/2015 M6.1 INCH CATOOSA GA AMATEUR RADIO
TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
OBSERVATION.
1020 PM SNOW 1 N INDIAN SPRINGS 34.97N 85.17W
02/25/2015 M6.1 INCH CATOOSA GA AMATEUR RADIO
TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
OBSERVATION.
1032 PM SNOW ELLIJAY 34.70N 84.48W
02/25/2015 M5.0 INCH GILMER GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SNOW ACCUMULATION OF 5
INCHES.
&&
EVENT NUMBER FFC1500120 FFC1500121 FFC1500140 FFC1500123 FFC1500127
FFC1500137 FFC1500132 FFC1500130 FFC1500131 FFC1500119 FFC1500124
FFC1500133 FFC1500136 FFC1500139 FFC1500138 FFC1500135 FFC1500122
FFC1500128 FFC1500125 FFC1500141 FFC1500129 FFC1500134 FFC1500142
FFC1500143 FFC1500126
KOVACIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:04 AM EST | Winter Weather Advisory | FFC | Banks, Barrow, Carroll, Clarke, Cobb, DeKalb and 12 more | 6 hr |
| Feb 26, 2:11 PM EST | River Flood Warning | FFC | Pulaski | 7 days |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.